# SDR SIMA20160929004

- Difficulty date: September 29, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 32,679 hours, 23,139 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220372436
- Part serial: 1BMGN
- Condition: Failed
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER LOST AIRSPEED, ALTITUDE, VS, I FD AND COMPASS ON SHORT FINAL.  DEBRIEF WITH CAPTAIN, NO COMPARITOR WARNING DURING FINAL.  LOGGED MDC EQ. ID.  005866 AND 005863 FOR  MTX PURPOSES.  REMOVED AND REPLACED THE NR 2 ADC.  CHECKED GOOD IAW AMM 34-13-01.
